# SDR FDEA201011264509

- Difficulty date: November 26, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082616
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP "T" CAP MAIN CABIN STA 440, LBL 61- LBL 45 CUTOUT DAMAGE AREA IAW  SRM 53-10-8, FIG 8, FABRICATED (2) ANGLES REPAIR FROM BAC 1490-2888-7075T6, & FILLER FROM 2024T3 .125 IAW SRM 53-10-8, FIG 8, INSTALLED NEW REPAIR AT LBL 45 - LBL 61, BS 440 IAW SRM 53-10-8, FIG 8 & SRM 51-30-2.
